# SDR SWIA201025008

- Difficulty date: October 8, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 18,374 hours, 16,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS APPEAR TO LOSE BATTERY POWER AFTER 2 MINUTES.  (FLT 3110)  REPLACED EMERGENCY LIGHT BATTERY ASSEMBLIES POWER SUPPLIES.
